On the question of the expandability of functions in an absolutely and uniformly convergent series of eigenfunctions of the Laplace operator
Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1879-1887 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1975_11_10_a19,
     author = {V. V. Tikhomirov},
     title = {On the question of the expandability of functions in an absolutely and uniformly convergent series of eigenfunctions of the {Laplace} operator},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1879--1887},
     year = {1975},
     volume = {11},
     number = {10},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1975_11_10_a19/}
}
TY  - JOUR
AU  - V. V. Tikhomirov
TI  - On the question of the expandability of functions in an absolutely and uniformly convergent series of eigenfunctions of the Laplace operator
JO  - Differencialʹnye uravneniâ
PY  - 1975
SP  - 1879
EP  - 1887
VL  - 11
IS  - 10
UR  - http://geodesic.mathdoc.fr/item/DE_1975_11_10_a19/
LA  - ru
ID  - DE_1975_11_10_a19
ER  - 
%0 Journal Article
%A V. V. Tikhomirov
%T On the question of the expandability of functions in an absolutely and uniformly convergent series of eigenfunctions of the Laplace operator
%J Differencialʹnye uravneniâ
%D 1975
%P 1879-1887
%V 11
%N 10
%U http://geodesic.mathdoc.fr/item/DE_1975_11_10_a19/
%G ru
%F DE_1975_11_10_a19
V. V. Tikhomirov. On the question of the expandability of functions in an absolutely and uniformly convergent series of eigenfunctions of the Laplace operator. Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1879-1887. http://geodesic.mathdoc.fr/item/DE_1975_11_10_a19/